# SDR CA050210003

- Difficulty date: February 10, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airbus A330*
- Aircraft time: 14,792 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bypass Valve
- Part number: MRH530014D
- Condition: Leaking
- Location: Mlg Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FAULT:  HYD GREEN FLUID UNDERFILLED. PRESSURE AT 3000 PSI, BRAKES FAILED AT 100 FEET FROM BRIDGE, REVERSE AND PARKING BRAKE USED TO STOP AIRCRAFT. ALTERNATE BRAKING NOT AVAILABLE.  FOUND RT MLG DOOR BYPASS VALVE (5229GA), LEAKING AND SEAL PROTRUDING.  CHANGED VALVE IAW AMM32-31-13-400-802  HYDRAULIC SYS TOPPED UP AND LEAK AND OPERATION CHECKED.  S/V BRAKE SYSTEM TEST ALSO PERFORMED, OK.
